Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 47, No. 1 (January, 1995)
T. Tsuboi Homological and dynamical study on certain groups of Lipschitz homeomorphisms of the circle 1−30
T. Kondo Algebraic number fields with the discriminant equal to that of a quadratic number field 31−36
A. Kasue Harmonic functions of polynomial growth on complete manifolds, II 37−65
S. Takanobu Multiple stochastic integrals appearing in the stochastic Taylor expansions 67−92
M. Nagase Spinq structures 93−119
T. Kiso, Y. Mizuta and T. Shimomura A theorem of Hardy-Littlewood for harmonic functions satisfying Hölder's condition 121−130
J. Morita Braid relations, meta-abelianizations and the symbols {p, -1} in K2(2, Z[1/p]) 131−141
S. Tarama On the wellposed Cauchy problem for some dispersive equations 143−158
A. Boukricha and E. Haouala Principe de Picard pour les mesures invariantes par rotation 159−170
P. Kaplan Idéaux k-réduits des ordres des corps quadratique réels 171−181
A. Fujioka A generalization of H-surfaces and a certain duality 183−190
T. Morita Correction to : "Local limit theorem and distribution of periodic orbits of Lasota-Yorke transformations with infinite Markov partition" 191−192

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.